# SDR DALA2023100908298

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK FRAME 1 STIFFENER FWD FACE OF BULKHEAD LOCATED BTW Y675 TO -Y675 ON UPPER FUSELAGE. CORRECTIVE ACTION: REPLACED STIFFENER LOC. FWD FACE OF BULKHEAD LOCATED BTW Y675 TO -Y675 ON UPPER FUSELAGE AS PER A319 SRM 51-72-11. (0008098)
